# SDR DXTA2023050585310

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N420QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500462
- Aircraft time: 4,466 hours, 3,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005310
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS INOP, CONTINUALLY FLASH. //SIGNOFF// PERFORMED EMB300 FIM TASK 33-50-00-810-801 AND FOUND EMERGENCY BATTERIES NEED REPLACED. MCC HAS 2 BATTERIES ON ORDER REMOVED AND REPLACED BOTH EMER LIGHTS BATTERY PACKS (FWD & AFT), MX PERFORMED IAW EMB PHENOM 300 AMM 33-52-00. OPS CHECK GOOD. FWD BATTERY PACK: OFF/ON PN:7450LS-00 ALSO PERFORMED A 90 MINUTE TOP CHARGE PER EMB AMM 33-52-00. OFF SN:005310. ON SN:005946 / DATE CODE:2148  AFT BATTERY PACK: OFF/ON PN: 7450LS-00 OFF SN:006470. ON SN:002681M / DATE CODE:2024
